# SDR CALA9900526

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2921948
- Condition: Gouged
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 313 FLOORBEAM UPPER FLANGE IS GOUGED BETWEEN RBL 12A AND LBL 12A.  AFTER BLEND OUT OF GOUGED, FOUND OUT OF LIMITS.  FABRICATED TREATED, PRIMED AND INSTALLED REPAIR ANGLE AND FILLERS PER SRM 53-05 FIG 20A, 53-01-01, 53-10-4 AND 53-05 FIG 20.
